Thunderstorm Wind, Davidson
- When
- June 25, 5:27 AM CST
- Where
- Davidson County, Hermitage
- Measured
- 50 kt (58 mph)
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.183, -86.617
EMA reported a tree down on Shutes Lane and Saundersville Rd.
4 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 25, 1:30 AM CST, 3 hours 57 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 230 AM CDT TUE JUN 25 2002 SURFACE BERMUDA HIGH REMAINS OVER THE REGION...WITH WEAK LOW PRESSURE IN THE NORTHERN GULF. ALOFT...UPPER LOWS REMAIN NEAR TEXARKANA. DEEP MOISTURE REMAINS ACROSS MOST OF THE SOUTHEAST US. WEAK LOW-LEVEL CONVERGENCE FROM NORTH AL UP INTO WESTERN KY HELPING TO SET OFF SCATTERED THUNDERSTORMS EARLY THIS MORNING. CUTOFF UPPER LOWS PROGGED TO SLOWLY FILL...EVENTUALLY BECOMING LINKED AS A WEAK TROF AXIS WITH APPROACHING SHORT WAVE NEAR THE END OF THE PERIOD. PROCESS ALSO EXPECTED TO BEAT DOWN SOUTHEAST US SURFACE HIGH SOME...DROPPING A WEAK FRONTAL BOUNDARY DOWN INTO THE OH VALLEY BY THURSDAY MORNING. TRANSLATION FOR THE CWA IN THE SHORT-TERM NOT MUCH DIFFERENT OVERALL. BELIEVE SCATTERED CONVECTION WILL CONTINUE THROUGH THE PERIOD...BEING MOST WIDESPREAD DURING AFTERNOON HEATING. PLAN TO RUN CHANCE/SLIGHT CHANCE POPS THROUGH THURSDAY. BNA 89/70/89/70 4242 CSV 83/66/85/66 5342 07 .BNA...NONE.
TNZ005>011-022>034-056>066-075>080-093>097-261030- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT TUE JUN 25 2002 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MIDDLE TENNESSEE TODAY AND TONIGHT. THUNDERSTORMS SHOULD AGAIN BE MOST NUMEROUS DURING THE AFTERNOON AND EARLY EVENING HOURS. ALTHOUGH CONDITIONS ARE EXPECTED TO REMAIN UNFAVORABLE FOR SEVERE WEATHER ...AN ISOLATED THUNDERSTORM OR TWO COULD APPROACH SEVERE LIMITS LATE THIS AFTERNOON. ACTIVATION OF EMERGENCY MANAGERS AND SPOTTER NETWORKS IS HOWEVER NOT ANTICIPATED THROUGH WEDNESDAY MORNING.
The Nashville radar (KOHX), 9 km away, was scanning. The volume nearest the first event began at 11:24 UTC.
4 thunderstorm wind. Local standard time, as filed.
EMA reported a tree down on Shutes Lane and Saundersville Rd.
Radio station reported trees were blown down on Maple Road in Hendersonville.
EMA reported a tree was down at intersection of Sams Creek Road and Hwy 249.
EMA reported trees were down in the western sections of the city.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2002Every state in 2002This day in weather historyWarnings in Tennessee, June 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5297262, 5297332, 5297331, 5297263.